MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=70MM

I.T.S. GMBH CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=70MM
Model Number 31404-70
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected screws and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A definitive root cause could not be established following a technical investigation of the device and a clinical follow-up with the operating surgeon regarding the circumstances of the event.Based on the information available it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.This is report 2 of 2.
 
Event or Problem Description
It was reported that the distal thread end of two cannulated screws had stripped during insertion.

Brand Name
CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=70MM
Common Device Name
CANCELLOUS SCREW, CANNULATED, D=4.0MM, L=70MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key24813252
Report Number3004369035-2026-00102
Device Sequence Number15874702
Product Code HWC
UDI-Device Identifier09120034306112
UDI-Public09120034306112
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31404-70
Device Catalogue Number31404-70
Device Lot Number679/012301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexUnknown
Patient Weight65 KG